MAUDE Adverse Event Report: SYNTHES GMBH SD SCRWDRVR SHFT/T4 50/SELF-RETAIN/HXC; SCREWDRIVER

SYNTHES GMBH SD SCRWDRVR SHFT/T4 50/SELF-RETAIN/HXC; SCREWDRIVER
Catalog Number 03.130.010
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that tip is torqued/twisted.No operation involved.No patient consequences.No patient involved.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: h4.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d9.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that the tip of the sd scrwdrvr shft/t4 50/self-retain/hxc was slightly twisted.The entire damaged surface was thoroughly examined and no manufacturing-related problems were observed.The observed condition of the device is consistent with a component failure that was caused by exposure to unintended forces like overtightening the device while assemblance; or by assembling the device in a misaligned position.Properly handling and attention to the approved use of the device diminishes the risk of failure.A dimensional inspection was unable to be performed due to the post-manufacturing damage.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the sd scrwdrvr shft/t4 50/self-retain/hxc would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot manufacturing location: supplier- universal punch / monument manufacturing date: 03-dec-2021.Part number: 03.130.010, stardrive scrwdrvr shft/t4 50mm/self-retaining/hxc.Lot number: 234p527 (non-sterile).Lot quantity: (b)(4).Nonconformance noted: jbl-nr-0007430 (not related to this complaint).Review of the dhr file: one piece was scrapped in cell at op #40, fnmiscle laser mark, for laser etch-position.Seven pieces were scrapped in cell at op #60, vendor tin coat for sample-destructive testing.One piece was scrapped in cell at op #70, incoming inspection ii, for surface finishdings/scratches.Production order traveler met all inspection acceptance criteria apart from the 9 pieces scrapped.Inspection sheet, incoming inspection, (b)(4) met all inspection acceptance criteria apart from the one piece scrapped in cell at op #70, incoming inspection ii.Packaging label log (pll), lppf rev c, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Certificate of compliance supplied by general machine for op #80 (colorize) dated 29-nov-2021 was reviewed and determined to be conforming.Certification of analysis supplied by ionbond for op # 60 (tin coat) dated 10-nov-2021 was reviewed and determined to be conforming.A manufacturing record evaluation was performed for the finished device with batch number 234p527.No nonconformities or manufacturing irregularities have identified related to the complaint condition.Device history review: a manufacturing record evaluation was performed for the finished device with batch number 234p527.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SD SCRWDRVR SHFT/T4 50/SELF-RETAIN/HXC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23645115
Report Number8030965-2025-11867
Device Sequence Number9829372
Product Code HXX
UDI-Device Identifier10886982075192
UDI-Public(01)10886982075192(10)234P527
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.130.010
Device Lot Number234P527
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/01/2025
12/03/2025
12/24/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/03/2025
12/04/2025
12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown